# SDR SWAA2015092244169

- Difficulty date: September 9, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 53,938 hours, 31,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 WINDOW FRAME, CRACKED AT SECOND LOWER FASTENER HOLE.  REPAIRED FRAME IAW ACO.
